Ibuclin - Dr. Reddy's Laboratories
The drug brand named Ibuclin contains generic salt-Acetaminophen and is manufactured by Dr. Reddy's Laboratories.
Ibuclin is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE51-Paracetamol, combinations excluding psycholeptics.
Available types of drugsTablets, Dispersible; Oral; Acetaminophen 125 mg; Ibuprofen 100 mg
Tablets, Film-Coated; Oral; Acetaminophen 325 mg; Ibuprofen 400 mg
Medical categoriesHuman Drug
Analgesics (non-opioid) and antipyretics
Non-steroidal antiinflammatory and antirheumatic products
Propionic acid derivatives of non-steroidal antiinflammatory and antirheumatic products
Usage-DiseasesN02BE51-Paracetamol, combinations excluding psycholeptics
Dr. Reddy's Laboratories